# SDR FDEA201409232731

- Difficulty date: September 23, 2014
- Submitted: October 8, 2014
- Operation: Air carrier
- Aircraft: N616FE
- Make and model: Doug MD-11F
- Aircraft serial: 48747
- Aircraft time: 61,596 hours, 14,597 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2895502
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LE BEADED DOUBLER AT STATION XOS 861 - XOS 867 FOUND CRACKED.  CRACKED REPAIRED AS PER SRM 57-40-02 FIGURE 203 REPAIR 15 REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100.
